# SDR SWAA2018052122012

- Difficulty date: May 2, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL HORIZONTAL PRESSURE DECK CRACKED AT BS 665, RBL 41 COMMON TO BEADED PRESSURE DECK.  REPAIRED DECK PER EA.
